Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Adaptive tracking for stochastic nonlinear systems with markovian switching|
|Citation:||IEEE Transactions on Automatic Control, 2010; 55(9):2135-2141|
|Publisher:||IEEE-Inst Electrical Electronics Engineers Inc|
|Zhao Jing Wu, Jun Yang, and Peng Shi|
|Abstract:||The problem of the adaptive tracking for a class of stochastic nonlinear systems with stationary Markovian switching is considered in this note. An Ito formula is proposed for stochastic integral equations with an integral about martingale measure. An adaptive backstepping controller is designed such that the closed-loop system has a unique solution that is globally bounded in probability and L4-norm of the tracking error converges to an arbitrarily small neighborhood of zero. A simulation example demonstrates the efficiency of the proposed scheme.|
|Rights:||© 2010 IEEE|
|Appears in Collections:||Electrical and Electronic Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.